Vol. 23, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Unitary invariants for nests

John A. Erdos

Vol. 23 (1967), No. 2, 229–256
Abstract

A set of subspaces of a Hilbert space is called a nest if it is totally ordered by inclusion. The aim of this paper is to obtain a complete set of unitary invariants for a class of nests satisfying certain conditions. The conditions imposed are a countability condition, (satisfied by all nests of subspaces of a separable Hilbert space), and a simple completeness condition.

Mathematical Subject Classification
Primary: 47.35
Secondary: 46.00
Milestones
Received: 8 May 1965
Published: 1 November 1967
Authors
John A. Erdos